4 doctors weighed in:

I have irregular cycles after birth control no period for a year. I had menstrual like cramping for 3 days only on my left side then went away. why?

4 doctors weighed in
Dr. Natalie Sieb
Family Medicine
3 doctors agree

In brief: Not quite normal

While it's normal for you to expect to have irregular cycles for several to 6 months after stopping birth control, a year seems a little excessive.
The cramping you are feeling is likely your body trying to go through the motions of a cycle and you could see some spotting, but I would recommend sitting down with and talking to your doctor about options going out from here.

In brief: Not quite normal

While it's normal for you to expect to have irregular cycles for several to 6 months after stopping birth control, a year seems a little excessive.
The cramping you are feeling is likely your body trying to go through the motions of a cycle and you could see some spotting, but I would recommend sitting down with and talking to your doctor about options going out from here.
Dr. Natalie Sieb
Dr. Natalie Sieb
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors